Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Call Doctor
Dr. S S Nandi  - Neurologist, Kolkata

Dr. S S Nandi

DM - Neurology

Neurologist, Kolkata

13 Years Experience  ·  1300 at clinic
Call Doctor
Dr. S S Nandi DM - Neurology Neurologist, Kolkata
13 Years Experience  ·  1300 at clinic
Call Doctor
Submit Feedback
Report Issue
Get Help
Reviews
Services
Feed

Personal Statement

I'm a caring, skilled professional, dedicated to simplifying what is often a very complicated and confusing area of health care....more
I'm a caring, skilled professional, dedicated to simplifying what is often a very complicated and confusing area of health care.
More about Dr. S S Nandi
Book an appointment online with Dr. S S Nandi and consult privately on Lybrate.com.

Lybrate.com has top trusted Neurologists from across India. You will find Neurologists with more than 40 years of experience on Lybrate.com. You can find Neurologists online in Kolkata and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.

Info

Education
DM - Neurology - . - 2006
Languages spoken
English
Hindi

Location

Book Clinic Appointment with Dr. S S Nandi

Cmri hospital

No 7/2, Diamond Harbour Road, Ekbalpur, Kolkata, West Bengal 700027Kolkata Get Directions
1300 at clinic
...more
View All

Services

View All Services

Submit Feedback

Submit a review for Dr. S S Nandi

Your feedback matters!
Write a Review

Reviews

Popular
All Reviews
View More
View All Reviews

Feed

Nothing posted by this doctor yet. Here are some posts by similar doctors.

I am 46 years of age. I was suffering with epilepsy and was medicated for that. I am also on respidon 4 mg and flunil 20 mg which is prescribed by the psychiatrist for more than ten years from delhi. As I keep travelling so I don't get time to go to for follow ups sometimes for almost a year or so. Now almost everything is okay except for sleep problem. I am working still I sometimes feel over anxious and restless so I get sometimes sleep problem. I am very sensitive and an introvert I get disturbed easily. I was very slim before the start of medication bit now I am 58 kgs and 5 feet tall. I am very worried about my weight and I walk and do yoga regularly but still I don't seem to lose any weight as I am also suffering from hypothyroid problem almost from last six years now. I want to leave medication for mental illness but I am not confident and I fear that I will not be able to sleep or work if I am without medication. Could you please advice me if it is possible to drop medication and yet live a normal life. I am not married and I do not want to get married either because of my mental illness.

MSC Human Development , Hypnotherapy , Special Educator , ms- counselling and physiotherapy, Applied psychology Hons
Psychologist, Faridabad
I am 46 years of age. I was suffering with epilepsy and was medicated for that. I am also on respidon 4 mg and flunil...
You can live a normal life. If you want to leave your medication you have to talk to your psychiatrist and after his advise you can leave them as he suggested. Don't feel stress. You can do relaxation exercise and meditation to give strength to your soul. If you want to take any further help you can contact us.
1 person found this helpful

My friend is suffering from intense migraine and is unable to even sleep. What can help?

BAMS
Ayurveda, Bangalore
Hi, take tab. Shirashooladi vajra ras 1-1-1 with ginger juice. Apply ginger paste on the forehead. Instill cephagraine nasal drops 2 drops to each nostril 3 time a day.

My body is too weak. I don't know y but it was too weak. My hands are shaking all the time. I use to smoke ciggrates. Does. It is reason for that.

PGDD, RD, Bachelor of Home Science
Dietitian/Nutritionist, Mumbai
Hye, Thanks for the query. Weakness is due to poor nutrition and shaking of hands is a withdrawal symptom of smoking. It is important to know that just eating two heavy meals a day will not fulfill your nutrient needs. Most often we skip meals especially when at work or in college. We start our day on empty stomach but our work or stress or activity is never reduced. This causes weakness and lack of energy levels. Food is our source of energy and if you don't eat well as per your needs you are going to get deficient in many nutrients. So, start by eating the right foods at the right time. Eat meals at frequent intervals. Eat a mid meal between each main meal. Avoid junk foods. Include dairy, eggs, nuts, fruits in your meals. Avoid alcohol and smoking. Sleep well.    Exercise at least thrice a week.
4 people found this helpful

I am Having burning sensation in foot& could not able to sleep. Had every report normal (blood urine liver kidney)

BHMS
Homeopath, Hyderabad
I am Having burning sensation in foot& could not able to sleep. Had every report normal (blood urine liver kidney)
You can start Homeopathy which is safe and effective. Homeopathy is holistic and addresses all the problems without creating any side -effects. You can contact me for a detailed consultation.

For last 20 years ,(Age 42, Male) I am suffering from migraine. Probably once in a week it occurs. Usually I take vasograin. 1to 2 tab, some times up to 3 tab, with a gap of 4 to 5 hrs. Is any side effect for this medicine. Any other medicine available.

MBBS, MD Psychiatry, DNB Psychiatry
Psychiatrist, Nagpur
You are just taking medications for an acute attack of migraine. Being only on such medications causes tolerance as a side effect. To be precise, the pain relieving effect of a single tablet of vasograin will diminish with time and you might need increased doses. The better alternative would be to start prophylaxis treatmnet with other medication which will prevent relapses of migraine. Also associated factors like psychological stress, insomnia, anxiety, depression e, hormonal and nutritional deficiencies need to be treated for an effective management and relapse prevention. Consult a headache specialist for treatmnet. You may consult me online for the same.
1 person found this helpful

I'm Parkinson's patient so Whats diet plan for me and give me some tips I have muscular body and 20 year old boy.

MBBS, MD Psychiatry, DNB Psychiatry
Psychiatrist, Nagpur
Parkinson's at your age is rare. I hope you have confirmed your diagnosis by a Neurologist. Parkinson's can be effectively treated with medications. There is no special diet to cure parkinsons

I have chronic migraine headache since last four years. Many time it takes a giant turn. What to do?

MD-Ayurveda, Bachelor of Ayurveda, Medicine & Surgery (BAMS)
Sexologist, Haldwani
Try this ayurvedic treatment which will definitely help your migraine. A) pure almond oil nasal 2drops twice a day b) shirah shool vajra ras two tablets twice a day c) jatamansi powder cold decoction before goint to bed d) brahmi vati budhivardhak 1 tab twice a day e) apply balm instead of pain killers for effective results.
1 person found this helpful

Sometimes my body starts shivering suddenly at night and it last for 5 min only. It had happened 3-4 times earlier why does it happens?

MD - Homeopathy, BHMS
Homeopath, Vadodara
Sometimes my body starts shivering suddenly at night and it last for 5 min only. It had happened 3-4 times earlier wh...
Hello lybrate-user. It requires a proper check up and tests. You should consult a neurophysician first. After proper diagnosis only we can give proper suggestion.

Mere mummy ko Parkinson h 15 saal se unki recoport normal aaye h CT scan or MRI (brain) Dr. ne symptoms Dekh Kar Parkinson bataya h unki age 59 year h par unko bham ki bhi problem ho rahi h sycraterest se bhi treatment Chal raha h par dabai asar nahi ho rahi h bahut koshis karte h samjhane ki Kuch nahi h unko lagta h bahar koi Unka naam Le Kar Kuch bol raha h.

DM - Neurology
Neurologist,
Mere mummy ko Parkinson h 15 saal se unki recoport normal aaye h CT scan or MRI (brain) Dr. ne symptoms Dekh Kar Park...
Jisko aap vaham kah rahe hain, usse medical bhaasha mein auditory hallucination kehte hain, aur uski vajah psychosis hoti hai; sambhav hai aapki maataji ko schizophrenia - jaisi koi bimari bhi ho, ya toh dawaiyon ke side-effects se auditory hallucinations ho rahe hon. Par samajh ne wali baat ye hai ki unke liye jo aawazein sunaiy de rahin hain, woh utni hi vastavik hain jitni hamare liye hoti hain jab koi sach mein baat kar rahaa ho - unko chahe aap kitna bhi samjhayen, woh is baat ko samajh nahin paayengi. Psychiatrist isska sahi nidaan karke sahi ilaaj kar sakte hain - dawaon ka asar bhi seemit hotaa hai. Agar Parkinson Disease ko lekar koi samsya ho to mujhe bataiye, shaayad main koi sevaa kar sakun.
3 people found this helpful
View All Feed

Near By Doctors

87%
(111 ratings)

Dr. Debabrata Chakraborty

DM - Neurology, Fellowship in Stroke Neurology, MD - General Medicine, MBBS Bachelor of Medicine and Bachelor of Surgery
Neurologist
Suraksha Polyclinic , 
300 at clinic
Book Appointment